# SDR 2CJA20160509002

- Difficulty date: May 8, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N777Z
- Make and model: Amd FALCON50MYST
- Aircraft serial: 046
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: F50B751604
- Condition: Cracked
- Location: Hydraulic Sys
- Part time: 11,990 hours, 6,573 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED WHEN DEPARTING FOR A PART 91 FLIGHT, THAT THEY EXPERIENCED A PMP3 FAILURE LIGHT FOLLOWED BY A TK P2 LIGHT ON CLIMB OUT.  INDICATION SHOWED NO NR 2 HYDRAULIC SYSTEM PRESSURE OR QUANTITY.  THE CREW COMPLETED THE ABNORMAL CHECKLIST AND CONTINUED ITS FLIGHT BUT DECIDED TO DIVERT DUE TO HAVING NO FLAP, SPEED BRAKE OR TILLER CONTROL.  THE CREW REPORTED THE REST OF THE FLIGHT AND LANDING WERE UNEVENTFUL. UPON LANDING THE CREW OPENED THE REAR COMPARTMENT AND NOTICED HYDRAULIC FLUID THROUGHOUT THE REAR COMPARTMENT. 
MAINTENANCE ARRIVED AT THE AIRCRAFT AT APPROXIMATELY 1900 CST SHORTLY AFTER THE ACFT ARRIVED.  THE REAR COMPARTMENT WAS INSPECTED AND IT WAS FOUND THAT A NR 2 SYSTEM HYDRAULIC LINE, PN; F50B751604 HAD BROKEN JUST AFT OF THE FITTING TO THE PRESSURE RELIEF VALVE.  THE BROKEN HYDRAULIC LINE IS ATTACHED TO THE NR 2 HYDRAULIC SYSTEM PRESSURE RELIEF VALVE, PN: A24518001, SN: 277 AMDT "A".
